# SDR ASAA2014092909258

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,396 hours, 8,146 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 8010 · Engine Cranking
- Part: Shaft
- Condition: Sheared
- Location: Starter
- Component: Starter
- Component part number: 350594510
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UNABLE TO START NR 1 ENGINE NR 1 START VALVE OPEN LIGHT CAME ON, NO ENGINE ROTATION. ACFT GROUNDED.  UPON FURTHER INVESTIGATION FOUND LT STARTER SHAFT SHEARED. REPLACED DEFECTIVE STARTER, REF AMM 80-11-01.  SERVICE STARTER OIL FULL.  ACFT GROUND VERIFICATION CHECK SUCCESSFUL.
